Allergan (Costa Rica) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Back to Search Results |
| Catalog Number |
SSM-360 |
| Medical Device Problem Code |
Material Protrusion/Extrusion (2979)
| Health Effect - Clinical Codes |
Pocket Erosion (2013); Sepsis (2067); Post Operative Wound Infection (2446)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported ¿implant is exposed on her chest due to a wound¿, ¿developed a wound on her breast¿, ¿she was hospitalized with sepsis¿, ¿wound came back and reopened¿, ¿implant exposed and and everything leaked out¿.This record is for an unknown side.Device remains implanted.
Additional Manufacturer Narrative
The reported events are physiological complications and analysis of the device generally does not assist allergan in determining a probable cause for these events.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: wound infection, sepsis, extrusion, pocket erosion.